# SDR GRAA9529

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A LINE INSPECTION, MAINTENANCE DISCOVERED THE EMERGENCY EXIT LIGHTS INOPERATIVE IN THE GALLEY AND COCKPIT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND POWER SUPPLY INOPERATIVE IN THE FORWARD AND AFT POSITIONS.  OPERATIONAL CHECKED NORMAL, NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
